# SDR CA001031008

- Difficulty date: February 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 82700562059
- Condition: Loose
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED RECEIVING A MIS-TRIM MESSAGE ON THE ID-802. THE AUTO-PILOT WAS THEN DISENGAGED & FLT CREW ATTEMPTED TO MOVE TRIM MANUALLY TO A NOSE DOWN ATTITUDE. A RESTRICTION TO THIS MOVEMENT WAS FELT IN THE TRIM CONTROL. AN EXTENDED ROUTE WAS REQUESTED FROM ATC & THE AIRCRAFT LANDED WITHOUT INCIDENT. IT WAS NOTED THAT THE ELEVATOR MANUAL TRIM APPEARED TO OPERATE NORMALLY AFT OF THE RESTRICTION. (DETAIL: INCIDENT OCCURRED DESCENDING THROUGH 150, VMC, +5C REF: ASR44R/00/DH8ENGINEERS: COULD NOT REPRODUCE FAULT, BUT ON FURTHER INVESTIGATION TRIM CABLE TENSION DISCOVERED TO BE 0 LBS ONLY, CABLES THOROUGHLY INSPECTED, RE-TENSIONED.  FUNCTIONALLY CHECKED & A/C RETURNED TO SERVICE.
